CSpace
New exact solutions for modified nonlinear dispersive equations mK(m, n) in higher dimensions spaces
Chen, Y; Li, B; Zhang, HQ
2004-02-25
Source PublicationMATHEMATICS AND COMPUTERS IN SIMULATION
ISSN0378-4754
Volume64Issue:5Pages:549-559
AbstractWith the use of some proper transformations and symbolic computation, we present a general and unified method for investigating the general modified nonlinear dispersive equations mK(m, n) in higher dimensions spaces. The work formally shows how to construct the general solutions and some special exact-solutions for mK(m, n) equations in higher dimensional spatial domains. The general solutions not only contain the solutions by Wazwaz [Math. Comput. Simulation 59 (2002) 519] but also contain many new compact and noncompact solutions. (C) 2003 IMACS. Published by Elsevier B.V. All rights reserved.
KeywordmK(m, n) equations travelling wave solution symbolic computation
DOI10.1016/j.matcom.2003.10.005
Language英语
WOS Research AreaComputer Science ; Mathematics
WOS SubjectComputer Science, Interdisciplinary Applications ; Computer Science, Software Engineering ; Mathematics, Applied
WOS IDWOS:000220008800004
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:10[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19559
Collection中国科学院数学与系统科学研究院
Affiliation1.Dalian Univ Technol, Dept Math Appl, Dalian 116024, Peoples R China
2.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Chen, Y,Li, B,Zhang, HQ. New exact solutions for modified nonlinear dispersive equations mK(m, n) in higher dimensions spaces[J]. MATHEMATICS AND COMPUTERS IN SIMULATION,2004,64(5):549-559.
APA Chen, Y,Li, B,&Zhang, HQ.(2004).New exact solutions for modified nonlinear dispersive equations mK(m, n) in higher dimensions spaces.MATHEMATICS AND COMPUTERS IN SIMULATION,64(5),549-559.
MLA Chen, Y,et al."New exact solutions for modified nonlinear dispersive equations mK(m, n) in higher dimensions spaces".MATHEMATICS AND COMPUTERS IN SIMULATION 64.5(2004):549-559.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Y]'s Articles
[Li, B]'s Articles
[Zhang, HQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Y]'s Articles
[Li, B]'s Articles
[Zhang, HQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Y]'s Articles
[Li, B]'s Articles
[Zhang, HQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.